# SDR FDEA201907121541

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,708 hours, 15,620 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 8550
- Condition: False Activation
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEVEL 3 CABIN SMOKE INTERMITTENT FOR 5 MINUTES THEN STEADY AMBER TRAINGLE IN CENTRE OF CARGO COMPARTMENT ANNUNCIATED. REMOVED & REPLACED #11 SMOKE DETECTOR.
